"Ask your doctor before using buprenorphine together with traMADol. This can increase the seizure risk if you are taking other opioids."
Please click on the link provided for the full interaction:
I suggest you ask your doc to increase your butrans dose if its not helping. You are on a starter dose. You can also ask him about breakthrough pain. I don't think tramadol would work very well for breakthrough pain number one, and 2 there is a risk of cns depression and seizures mixing these meds.
My Dr tried me on the same combination at first, but the 10 mg patch wasn't enough (now I'm on the 20mg) and the tramadol has never helped me. I'd ask your Dr to increase your patches and give you something else if you experience breakthrough pain. I take lortabs and they help immensely. Just my thoughts. I hope you find the relief you're seeking!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 May 2011 • 2 answers
Posted 14 Apr 2012 • 14 answers
Posted 18 Jun 2012 • 9 answers
Posted 4 Oct 2013 • 2 answers
Posted 19 Sep 2014 • 4 answers